ICU MEDICAL COSTA RICA LTD. SECONDARY SET, SECURE LOCK, WITH IV SET HANGER, 34 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142300490 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, investigation is not yet complete.
Event or Problem Description
The event involved a secondary set, secure lock, with iv set hanger, 34 inch, and it was reported that black spec was found in the drip chamber.There was no patient involvement, and no harm.